Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Damage of condom during sex. Taken contraceptive pill. Help required?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
Question:Hi i am XXXXXXX today 3 P.M i was sex with my partner and unfortunaitly during the sex partner condom was damage, i am very scared, from last 5 months i used XXXXXXX pill for hormones problem, even yesterday night i also take XXXXXXX pill it is safe for pregnency, or i sholud go for i-pill . Please help me

Answer by:
Doctor:Dr. Shainaz XXXXXXX Kaware

General & Family Physician
Hello XXXXXXX;Thanks for your query XXXXXXX is a hormonal pill containing Drospirenone and Ethinylestradiol and is used for problems of hormonal imbalance like PCOS (poly cystic ovaries syndrome).Since it is a hormonal pill it will act like a contraceptive pill for you,if you have been taking it regularly and not missed a dose.If the condom has broken accidently and you are regular in taking your pill then theere is no reason to get worried as XXXXXXX will give you contraceptive protection.So please relax and there is no need to take I-pill.Hope this answer is helpful to address your concerns.If you have any query you can write back.Please accept this answer in case you do not have any further questions.Take care.Regards

now today my quries is all this happen in 23rd mid day Feb 2012 i took medicien 23th and 24 th night Feb is the 6th day but i am not get period.please help me, am i pregnent?
Posted Mon, 21 May 2012 in Pregnancy
Answered by Dr. Shainaz Arif Kaware 1 hour later

Thanks for asking your query. I will help you with the same.

You are on XXXXXXX pills which are hormonal pills. The action of these pills increases the hormonal levels in your blood till the pills are continued.

Once you stop the pills it takes 4-7 days for the blood levels to get back to normal or below and then you will get bleeding of your periods.

So you have stopped pills on 24th night so it is 6 days and you may wait for another 2 days and if you don't get periods then you will have to consult your doctor regarding absence of periods.

If the thought of pregnancy is bothering you; you can get a urine pregnancy test done and see if that is negative you will feel relaxed.

Let me again assure you that if you have been on XXXXXXX regularly and have not missed a single dose you will not get pregnant so please do not worry.

As for the missed period it can be due to stress or a hormonal problem. Please consult your doctor.
You can write back to me once you have done the test.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor